# SDR SWIA2024021900110

- Difficulty date: January 10, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH FWD DRAG ANGLE IS CRACKED (HN00132661)   (C-CHECK RO 2/18/2024)   REMOVED & REPLACED VERTICAL STABILIZER LH FWD DRAG ANGLE REF CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
